Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Day 2 Need Some support please.

I need help getting through this.  I am going through a very rough time emotionally.  I am in my home all alone with nothing but the T.V. to keep me occupied.  Day 1 was rough physically but Day 2 is killing me both physically and mentally/emotionally.  Someone  please send some good thoughts my way because I can sure use it right now.  Thank you.
17 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Well I am up with another sleepless night but the WD's are more manageble.  I'm almost at the 60 hr mark, thats 2 and Half days so I guess thats a good thing.  The RLS is driving me nuts tonite, I thought that the 3rd day everything eases, at least thats what I remember from last time.  Anyways thanks for the thoughts to ImDONENomore, Lost lamb, Soupy and Gnarly and also to Soupy, Good luck and I will be praying and thinking of you as well, You can do this
Helpful - 0
Avatar universal
HEY Dude just wanted to encourage you....hope you dont read this till the morning but I write these so if it 3am and your up shaking with withdrawals let this be encouragement to keep pushing on with it ....in a few more days you will be threw the worst of it and will no longer be chained to a pill bottle I wish you luck on your recovery God bless....Gnarly
Helpful - 0
Avatar universal
Thanks for posting on my thread for words of support.  I am here to post on yours now.  I was alone for most of the afternoon and evening.  I have been entertaining myself with movies....keeping my mind busy.  Have you found something to keep your mind from running in circles?  I hope you have.  I just clung to the fact that I am doing something good for myself.  I can't imagine how your body is feeling either...2x as much as me.....  I got through 3 days.  You can too!  You are strong for doing this...and even stronger for facing it alone.  I am thinking about you.
Helpful - 0
Avatar universal
Praying for you and hope that you are doing well.  I am waiting for the wds to hit me. I can only pray for mercy. Blessings! Kay
Helpful - 0
1416133 tn?1351123217
No problem - hang in there.  Regular sleep will return you'll see.  :)
Helpful - 0
Avatar universal
Thanks for the advice, have been doing the salt baths and your right, they do help, I have no access to melatonin until tomorrow but I will try.  Thanks for your thoughts.
Helpful - 0
1416133 tn?1351123217
I'm sorry you're having a tough time tonight.  I hated the no sleep thing too.  Maybe a hot shower and some melatonin might give you a few hours of sleep?  At the very least, the hot showers (with epsom salts of course) helped a lot for my anxiety issues too.  Might be worth a shot?  :)
Helpful - 0
Avatar universal
Just want to sleep right now and I know its pointless to fight it.  I dont feel like typing but I want to thank those who took the time to post for me.  Congratulations to the ones that are clean and good luck to the ones that are working towards it.  Your words are what is keeping me going right now.  As always I cant wait to hear more cause it is what is keeping me going.  Thanks all.
Helpful - 0
Avatar universal
Stay positive. Your probably on the worst day right now. Get through it then the physical part just gets better every day. I'm on day 10 off the norcos right now. Last night I finally got 6 hours of sleep. My iPod helped me out big time just listening to things I haven't heard in a long time made me think of the good times when I didn't need pills to enjoy myself. I'll tell ya it's a pretty good feeling these last few days not waking up and thinking about my meds. Or worrying about my script getting low and trying to ration and ****. Your almost past the hard wds. Good luck and these boards rule. They were a huge help for me, no doubt about it. I'm gonna continue to use these forums maybe forever..thanks to everyone who has helped..
Helpful - 0
1580085 tn?1400940838
i know it helps to have someone to with you, but you are not alone, we are all with you in thoughts and minds.  every minute that passes is a step forwards to a clean life.  
try a little exercise ,is good for mind and body! as you progress, its good to plan a staying clean program, such as NA, or/and counselling. carry on with the good work,
your in my prayers,  sudie  
Helpful - 0
Avatar universal
Well if Im into day 3 it makes me feel alittle more upbeat.  Still sufferring but more manageble.  My last use was tuesday afternoon around 4 pm.  I'm suffering with really bad fatigue and I have B6's not B12's.  Does anyone know the difference?  Also any other help for fatigue will be appreciated.  And to all those following my other threads, my ex is finally coming by to check in on me tomorrow.  She has helped me in the past but didn't want any part of it this time around :(  Its not her fault really and I don't blame no one but my own stupidity but it would've been nice to have someone with me.  This is what made my WD's so much worse than the other times I've kicked.  Anyway after endless pleading for her to come by, on my part, she finally gave in to my requests and tomorrow should be a good friday for me. I hope.  Thanks to all for the encouragement, please keep it coming because This aint over yet.  Thanks again.
Helpful - 0
Avatar universal
I'm sorry. Thoughts and prayers your way. If you can exercise it, please do it. Walking my treadmill is the number one thing that helps me physically and mentally/emotionally. I can't wait to get home today to walk.

B-12's are part of my daily regime too.

Be encouraged. You're not alone.
Helpful - 0
1580085 tn?1400940838
i think you must be into day 3 now! im glad you got stocked up on stuff to help you, its a positive thing to do! i agree, the emotional feelings are hard to deal with, but your doing it! and getting more time under your belt!, all my best wishes,  sudie
Helpful - 0
Avatar universal
Thanks for everything, I prepared for this, got my vitamins, got my gatorade, got some soups done, even some bland sandwhiches.  Its the emotional part that gets me going and it makes my physical WDs worse because I concentrate on them more.  I thank you all for your comments and words, I love it when I turn on the site and see someone respond to me.  I feel soooo alone and it pleases me to see people take some time and show that they care.  Please keep posting people because its the only thing keeping me going.  By the way I hit the 48 hour mark since my last use.  Is that when your supposed to start counting? Am I into Day 3 now?  Thanks all and I will keep posting.
Helpful - 0
1580085 tn?1400940838
hang on in there,i know what your going through,keep your fluid intake up, thats important, hot baths, some exercise, it all does help, i understand how feeling so down gets to you, but it will pass, its part of the withdrawal, just think how much better you will feel soon, stay strong, my thoughts are with you , sudie
Helpful - 0
Avatar universal
Praying for you and I am sure I will be right where you are because I just flushed last norcos. I was just prolonging the wds so I wanted to begin getting my life back. When will all hell break out?  I am scared and thankful for y'all . Keep going so you can help me and let me know what to expect.  Keep on keeping on!
Helpful - 0
345032 tn?1313514231
Hey brother,  you're halfway through the hardest part.  Days 2 and 3 can be the roughest and you're there now.  It's only gonna get better from here.  I'm on day 6 so I know what you're going through and I went through it alone, just like you.  But I can say things will get better for you.  Try to get up and outside for some fresh air.  This was hard for me but it made me feel a whole lot better.  Are you drinking water?  You need to do this, it will flush your system.  You can get through this and once you do, life will be a whole lot clearer for you.  Keep coming to this site, the people here are a great source of inspiration.  Also, try listening to music.  I like to listen to music that reminds me of how I used to be before my addiction.  We're all here for you rock and real soon you'll be changing your name from rockbottom to rock the conqueror.  You're in my thoughts and prayers my brother...Dave
Helpful - 0

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.